Continuum-wise expansive diffeomorphisms.

Título inglés Continuum-wise expansive diffeomorphisms.
Título español Difeomorfismos expansivos de tipo continuo.
Autor/es Sakai, Kazuhiro
Organización Dep. Math. Kanagawa Univ., Yokohama, Japón.
Revista 0214-1493
Publicación 1997, 41 (2): 375-382, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we show that the C1 interior of the set of all continuum-wise expansive diffeomorphisms of a closed manifold coincides with the C1 interior of the set of all expansive diffeomorphisms. And the C1 interior of the set of all continuum-wise fully expansive diffeomorphisms on a surface is investigated. Furthermore, we have necessary and sufficient conditions for a diffeomorphism belonging to these open sets to be Anosov.
Clasificación UNESCO 121015
Palabras clave español Difeomorfismos ; Variedad cerrada ; Estabilidad ; Sistemas dinámicos ; Sistemas diferenciales
Código MathReviews MR1485489
Icono pdf Acceso al artículo completo